# SDR MASA200600928

- Difficulty date: March 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,690 hours, 4,684 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6428 MCI, AIRCRAFT HAD GLD NOT ARMED CAUTION MESSAGE.  MAINTENANCE RESET THE SYSTEM.
